# SDR 2A6R201805254743

- Difficulty date: May 11, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N350CF
- Make and model: Snias AS350B2
- Aircraft serial: 4159
- Aircraft time: 5,109 hours, 14,507 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Chafed
- Location: Tailboom
- Part time: 5,109 hours, 14,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DAMAGE IN THE FORM OF CHAFING TO THE INSIDE SURFACE OF THE LOWER FORWARD SKIN OF THE TAILBOOM. THE DAMAGED AREA IS APPROXIMATELY 0.017" DEEP AND 0.75" LONG. A DOUBLER REPAIR WAS ACCOMPLISHED IAW RDAS-53-027-18, REV A.
